Approachability with constraints - Aix-Marseille Université Access content directly
Journal Articles European Journal of Operational Research Year : 2021

Approachability with constraints

Gaëtan Fournier
Orin Munk
  • Function : Author
Eilon Solan
  • Function : Author


We study approachability theory in the presence of constraints. Given a repeated game with vector payoffs, we study the pairs of sets (A, D) in the payoff space such that Player 1 can guarantee that the long-run average payoff converges to the set A, while the average payoff always remains in D. We provide a full characterization of these pairs when D is convex and open, and a sufficient condition when D is not convex.
Fichier principal
Vignette du fichier
S0377221720309590.pdf (509.69 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03138536 , version 1 (10-03-2023)


Attribution - NonCommercial



Gaëtan Fournier, Eden Kuperwasser, Orin Munk, Eilon Solan, Avishay Weinbaum. Approachability with constraints. European Journal of Operational Research, 2021, 292 (2), pp.687-695. ⟨10.1016/j.ejor.2020.11.013⟩. ⟨hal-03138536⟩
42 View
29 Download



Gmail Facebook X LinkedIn More